# SDR DHL200070732C

- Difficulty date: May 20, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; CABIN SERVICE DOOR HAS CRACK ON EXTERNAL SKIN ON UPPER HINGE AREA. STOP DRILLED CRACK PER B727 SRM 51-10-1, PERFORMED HFEC PER NDT M/M 51-00-00 PART 6 FIG 4, NO CRACK INDICATIONS NOTED, INSTALLED DOUBLER REPAIR PER B727 SRM 51-40-2. (SIZE OF REPAIR-3 INCH X 9 INCH) REF: N/R 3356.
